BibTeX record journals/cc/PandeySS18

download as .bib file

@article{DBLP:journals/cc/PandeySS18,
  author    = {Anurag Pandey and
               Nitin Saxena and
               Amit Sinhababu},
  title     = {Algebraic independence over positive characteristic: New criterion
               and applications to locally low-algebraic-rank circuits},
  journal   = {Comput. Complex.},
  volume    = {27},
  number    = {4},
  pages     = {617--670},
  year      = {2018},
  url       = {https://doi.org/10.1007/s00037-018-0167-5},
  doi       = {10.1007/s00037-018-0167-5},
  timestamp = {Sun, 15 Mar 2020 19:46:51 +0100},
  biburl    = {https://dblp.org/rec/journals/cc/PandeySS18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics